Makale
Tam Makale
Uluslararası
2017
The Relationship Between The Kauffman Bracket Polynomials and The Tutte Polynomials of (2,n)-Torus Knots
Celal Bayar Üniversitesi Fen Bilimleri Dergisi
Cilt 13 · ss. 929–932 · 01.12.2017
Atıf için künye
ŞAHİN, A., & Kopuzlu, A. (2017). The Relationship Between The Kauffman Bracket Polynomials and The Tutte Polynomials of (2,n)-Torus Knots. Celal Bayar Üniversitesi Fen Bilimleri Dergisi, 13, 929–932. https://doi.org/10.18466/cbayarfbe.323841
BibTeX
@article{sahin2017-74255,
author = {ŞAHİN, ABDULGANİ and Kopuzlu, Abdullah},
title = {The Relationship Between The Kauffman Bracket Polynomials and The Tutte Polynomials of (2,n)-Torus Knots},
journal = {Celal Bayar Üniversitesi Fen Bilimleri Dergisi},
year = {2017},
volume = {13},
pages = {929--932},
issn = {1305-130X},
doi = {10.18466/cbayarfbe.323841},
url = {https://akademik.atauni.edu.tr/yayinlar/74255-the-relationship-between-the-kauffman-bracket-polynomials-and-the-tutte}
}